MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48811234
Medical Device Problem Codes Fracture (1260); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: plate removal update 09/06/2017: post-op x-ray showed a screw backing out.
 
Additional Manufacturer Narrative
Method: risk assessment; result: the plate was confirmed to have a fractured locking mechanism post op via correspondence with the sales representative and revision surgery.The implants were discarded.Manufacturing files were not reviewed because no lot numbers were provided.The patient's bone quality was described as poor but it was reported that fusion was believed to have been achieved.The likely root cause is the patient's poor bone quality.
 
Event or Problem Description
It was reported that: plate removal.Update 09/06/2017: post-op x-ray showed a screw backing out.

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 34
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6904838
Report Number0009617544-2017-00370
Device Sequence Number1181968
Product Code KWQ
UDI-Device Identifier07613252152217
UDI-Public(01)07613252152217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811234
Device Catalogue Number48811234
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date02/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR